# SDR ASAA9580159

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 416000139
- Condition: Malfunctioned
- Location: Nr 3 Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC - FLT 107 - FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE ODOR IN GALLEY NR 3 DURING CRUISE.  DEACTIVATED GALLEY POWER AND ODOR DISSIPATED.  OPERATED ALL AFT GALLEY APPLIANCES AND UNABLE TO DUPLICATE ODOR.  REPLACED NR 3 GALLEY COFFEE MAKER AND NO EVIDENCE OF OVERHEATING FOUND.  (W)
